See Alike in...

Alike App

Browser

Kaea

783d

Are my meds not working if they were helping me at the beginning but the effects are starting to wear off ?

Top reply
    • flootloop

      783d

      I would first describe this to your prescribing doctor and see if they want to up the dose! This is very common. For me, I had to try every SNRI-type antidepressant out there. For my roommate, he only had to try one then change the time of day he took it :) If it's not the dose that's the problem, then i'm sure your doctor will try a new one with you! I'm very happy with my medications now, and this happened to me with my first one too.

    • flootloop

      783d

      I would first describe this to your prescribing doctor and see if they want to up the dose! This is very common. For me, I had to try every SNRI-type antidepressant out there. For my roommate, he only had to try one then change the time of day he took it :) If it's not the dose that's the problem, then i'm sure your doctor will try a new one with you! I'm very happy with my medications now, and this happened to me with my first one too.

    • Bxnault

      783d

      It's common for that to happen, it happens to a lot of people at the beginning stages. If the problem persists, the best way is to ask your physician for a higher dosage prescription. I experienced the same thing.

    • WyybiE3

      783d

      sorry; baselining as in after a certain point the effect hits a plateau of sorts and they stop working as well because youre used to them (highly paraphrasing lmao) happens a lot

    • WyybiE3

      783d

      not so much ‘not working’ as they may be just baselining. usually a sign that you need a higher dose. talk to whomever gives you your meds and they’ll probably just up your intake 👍

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion